# SDR P2EA99141

- Difficulty date: March 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603DJ
- Make and model: Boeing 737222
- Aircraft serial: 19955
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 294.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING C-CHECK, IN THE PASSENGER CABIN, FORWARD LAVATORY AREA BS 294.5, LBL 55, FLOORBEAM WAS FOUND CORRODED.  REPAIRED FLOORBEAM UPPER CHORD BS 294.5 BETWEEN LBL 59 AND RBL 59 DUE TO CORROSION PER SRM 51-10-1 FIGURE 5, AND UPPER CHORD SPLICED AT RBL 24 PER SRM 53-10-9, FIGURE 5.  (M)
